# SDR USAA2013102200004

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 26,537 hours, 11,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR LEVEL EMERGENCY EXIT LIGHT COVER NEAR DOOR 2R IS MISSING. MX REPLACED MISSING 2R DOOR EMERGENCY EXIT LIGHT LENS COVER.
